Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fifth day on Klonopin - feeling down rianny

Posted by Edgefield on February 23, 2004, at 17:54:41

In reply to Fifth day on Klonopin - feeling down, posted by rianny on February 23, 2004, at 15:41:34

I know that some benzos. can make you feel down. I believe I had the same reaction with Ativan.


> For the first few days I was on Klonopin, it worked pretty well - not perfectly, but still some improvement.
>
> Now, I feel down - no motivation, no confidence.
>
> Is this a normal process or Klonopin pooping out?
>
> I've been taking 0.5mg in the morning and another 0.5mg in the evening.
>
> I've also been taking Vitamin B,C, Fish oil, and an antibiotics called Tetracycline, which is for some other problem.
>
> I need some help here.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:316885
URL: http://www.dr-bob.org/babble/20040223/msgs/316934.html